Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Quotients of countable complete metric spaces


Author: E. Michael
Journal: Proc. Amer. Math. Soc. 57 (1976), 371-372
MSC: Primary 54E50; Secondary 54B15
MathSciNet review: 0405368
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E50, 54B15

Retrieve articles in all journals with MSC: 54E50, 54B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0405368-4
Article copyright: © Copyright 1976 American Mathematical Society